Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 117, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The number of solutions of a certain quadratic congruence related to the class number of $Q(√p)$
Mao Hua Le.
Proc. Amer. Math. Soc. 117 (1993), 1-3
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1110547
Modules and rings satisfying (accr)
Chin-Pi Lu.
Proc. Amer. Math. Soc. 117 (1993), 5-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1104398
Irregularities in the distribution of irreducible polynomials
Kevin S. McCurley.
Proc. Amer. Math. Soc. 117 (1993), 11-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107923
A note on almost subnormal subgroups of linear groups
B. A. F. Wehrfritz.
Proc. Amer. Math. Soc. 117 (1993), 17-21
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1119266
Tricanonical system of a surface of general type in positive characteristic
Tohru Nakashima.
Proc. Amer. Math. Soc. 117 (1993), 23-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1105041
Near-rings of invariants. II
C. J. Maxson.
Proc. Amer. Math. Soc. 117 (1993), 27-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1126199
Rational elasticity of factorizations in Krull domains
D. D. Anderson, David F. Anderson, Scott T. Chapman and William W. Smith.
Proc. Amer. Math. Soc. 117 (1993), 37-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1106176
On the Jacobian conjecture
Shulim Kaliman.
Proc. Amer. Math. Soc. 117 (1993), 45-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1106179
Topological types of quasi-ordinary singularities
Kyungho Oh.
Proc. Amer. Math. Soc. 117 (1993), 53-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1106181
Contravariantly finite subcategories and irreducible maps
Jon F. Carlson and Dieter Happel.
Proc. Amer. Math. Soc. 117 (1993), 61-65
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107270
When is $F[x,y]$ a unique factorization domain?
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 117 (1993), 67-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1132407
Holomorphic mappings into Teichmüller spaces
Harumi Tanigawa.
Proc. Amer. Math. Soc. 117 (1993), 71-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1113649
Products of Poincaré domains
Alexander Stanoyevitch.
Proc. Amer. Math. Soc. 117 (1993), 79-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1104403
The mountain climbers’ problem
Tamás Keleti.
Proc. Amer. Math. Soc. 117 (1993), 89-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123655
Proper holomorphic mappings and the Cowen-Douglas class
Steven G. Krantz and Norberto Salinas.
Proc. Amer. Math. Soc. 117 (1993), 99-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1104397
A generalization of the punctured neighborhood theorem
Woo Young Lee.
Proc. Amer. Math. Soc. 117 (1993), 107-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1113645
Norms on unitizations of Banach algebras
A. K. Gaur and Z. V. Kovářík.
Proc. Amer. Math. Soc. 117 (1993), 111-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1104395
On a singular value inequality of Ky Fan and Hoffman
Peter G. Dodds and Theresa K.-Y. Dodds.
Proc. Amer. Math. Soc. 117 (1993), 115-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1105039
Nonresonance conditions on the potential for a second-order periodic boundary value problem
Pierpaolo Omari and Fabio Zanolin.
Proc. Amer. Math. Soc. 117 (1993), 125-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1143021
Fractional differentiation in the self-affine case. III. The density of the Cantor set
N. Patzschke and M. Zähle.
Proc. Amer. Math. Soc. 117 (1993), 137-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1143022
A note on the cone multiplier
Gerd Mockenhaupt.
Proc. Amer. Math. Soc. 117 (1993), 145-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1098404
Majorization and domination in the Bergman space
Boris Korenblum and Kendall Richards.
Proc. Amer. Math. Soc. 117 (1993), 153-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1113643
Refinements of Ky Fan’s inequality
Horst Alzer.
Proc. Amer. Math. Soc. 117 (1993), 159-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1116251
On nilpotency of the separating ideal of a derivation
Ramesh V. Garimella.
Proc. Amer. Math. Soc. 117 (1993), 167-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107920
Nonuniqueness for the Radon transform
D. H. Armitage and M. Goldstein.
Proc. Amer. Math. Soc. 117 (1993), 175-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1106177
Real analytic Radon transforms on rank one symmetric spaces
Eric Todd Quinto.
Proc. Amer. Math. Soc. 117 (1993), 179-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1135080
$L^{p}$ function decomposition on $C^{∞}$ totally real submanifolds of $C^{n}$
William S. Calbeck.
Proc. Amer. Math. Soc. 117 (1993), 187-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1116253
Differentiation of Zygmund functions
David C. Ullrich.
Proc. Amer. Math. Soc. 117 (1993), 195-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1146866
On the nonautonomous Volterra-Lotka competition equations
Shair Ahmad.
Proc. Amer. Math. Soc. 117 (1993), 199-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1143013
Constructibility of the set of points where a complex analytic morphism is open
Adam Parusiński.
Proc. Amer. Math. Soc. 117 (1993), 205-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1139472
Regular sets of sampling and interpolation for weighted Bergman spaces
Kristian Seip.
Proc. Amer. Math. Soc. 117 (1993), 213-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1111222
Reducible Yang-Mills connections on Kähler surfaces and moment maps
Kai-Cheong Mong.
Proc. Amer. Math. Soc. 117 (1993), 221-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1110550
Complexity of winning strategies for $Δ^{0}_{2}$ games
Rana Barua.
Proc. Amer. Math. Soc. 117 (1993), 227-233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1119261
Boolean isomorphism between partial orderings of convergent and divergent series and infinite subsets of $N$
Peter Vojtáš.
Proc. Amer. Math. Soc. 117 (1993), 235-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1106183
$A_{2}$-annihilated elements in $H_{*}(ΩΣRP^{2})$
D. J. Anick and F. P. Peterson.
Proc. Amer. Math. Soc. 117 (1993), 243-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1123647
Mapping spaces of compact Lie groups and $p$-adic completion
David Blanc and Dietrich Notbohm.
Proc. Amer. Math. Soc. 117 (1993), 251-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112487
Topological completions of metrizable spaces
Ben Fitzpatrick, Gary F. Gruenhage and James W. Ott.
Proc. Amer. Math. Soc. 117 (1993), 259-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1110542
Periodic orbits and the continuity of rotation numbers
Richard Swanson.
Proc. Amer. Math. Soc. 117 (1993), 269-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112502
A note on the normal generation of ample line bundles on an abelian surface
Akira Ohbuchi.
Proc. Amer. Math. Soc. 117 (1993), 275-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1106182
Toward a precise smoothness hypothesis in Sard’s theorem
S. M. Bates.
Proc. Amer. Math. Soc. 117 (1993), 279-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1112486
Distinct $3$-manifolds with all $SU(2)_{q}$ invariants the same
W. B. R. Lickorish.
Proc. Amer. Math. Soc. 117 (1993), 285-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1129882